# SDR MAC070602

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N725FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10658
- Aircraft time: 19,511 hours, 25,158 cycles
- Engine: Rroyce DART5527R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

THE LT ENGINE GEARBOX LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT 7 MIN AFTER T/O.
